# SDR COMA0260476

- Difficulty date: August 8, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 18,296 hours, 17,844 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Part number: 601R52065
- Condition: Cracked
- Location: F.S.574
- Part time: 18,296 hours, 17,844 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ACCOMPLISHING THE REPLACEMENT OF FRAME 574 THE INTERCOSTAL FOR THE CARGO DOOR SUPPORT STRUCTURE WAS DAMAGED. THE INBOARD FLANGE WAS BENT AND TWO CRACKS DEVELOPED.THE DAMAGED FLANGE WAS CUT OFF AND A REPAIR ANGLE WAS FABRICATED AND INSTALLED I/A/W WVAC EO 601R-53-3416.
